U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

how long should you wait between taking yeast infection medicine?

1 doctor answer3 doctors weighed in
Dr. Suzanne Gilberg-Lenz
Obstetrics and Gynecology 25 years experience
Depends: If you find yourself taking over the counter meds repeatedly, you may not have a yeast infection, or you may have a combo of yeast and bacteria- see your practitioner to make sure of what you have and treat accordingly. Probiotics- oral and vaginal- may also help to maintain normal vaginal flora and prevent future infections. Also avoid over cleansing the delicate genital areas!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 41-year-old member asked:

I'm almost sure I have a yeast infection. I have medicine but I would like to know how long I take the medicine?

2 doctor answers3 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Depends on medicatio: If you are taking over the counter yeast medication then follow the directions for use written on the box. Different medications have different timelines. If you are taking prescription yeast medication the follow the instructions on the package.
A 31-year-old member asked:

What is the top yeast infection medicine?

1 doctor answer1 doctor weighed in
Dr. William Singer
Pediatric Neurology 51 years experience
Many choices: There are many effective choices. Speak to your gynecologist for recommendation.
A 36-year-old member asked:

Could you tell me what happens if I use yeast infection medicine without being sure I have an infection?

1 doctor answer2 doctors weighed in
Dr. Karen Jones
Obstetrics and Gynecology 37 years experience
Nothing: If a woman uses a yeast infection medication when she doesn't actually have a yeast infection nothing will happen. If she actually has another type of medication then the infection won't be treated and she will notice only minor help with the symptoms. Vaginal yeast medications rarely have side effects except the occasional woman who gets irritated from it.
A 19-year-old female asked:

Is a yeast infection medicine to make it go away suppose to give you side effects?

1 doctor answer1 doctor weighed in
Dr. Edgar Mendizabal
Internal Medicine 55 years experience
Diflucam: Onky one pill per treatment course gives o side effects and it usually works.
Massillon, OH
A 28-year-old female asked:

Can yeast infection medicine make you spot.

1 doctor answer1 doctor weighed in
Dr. Tarek Hamid
Dentistry 9 years experience
Yes: If it's topical or local treatment , not taken by mouth meds. Can cause the spoting.

Related questions

A 33-year-old member asked:
1 doctor answer2 doctors weighed in
A 33-year-old member asked:
1 doctor answer1 doctor weighed in
A 41-year-old member asked:
1 doctor answer1 doctor weighed in
A 34-year-old member asked:
2 doctor answers2 doctors weighed in
A 31-year-old member asked:
2 doctor answers2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.